EconPapers    
Economics at your fingertips  
 

Generalized Minimax Programming with Nondifferentiable (G, β)‐Invexity

D. H. Yuan and X. L. Liu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We consider the generalized minimax programming problem (P) in which functions are locally Lipschitz (G, β)‐invex. Not only G‐sufficient but also G‐necessary optimality conditions are established for problem (P). With G‐necessary optimality conditions and (G, β)‐invexity on hand, we construct dual problem (DI) for the primal one (P) and prove duality results between problems (P) and (DI). These results extend several known results to a wider class of programs.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/854125

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:854125

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:854125